MathSciNet Relay Station
MathSciNet bibliographic data
MR3043135 92D30
Kim, Kwang Ik; Lin, Zhigui; Zhang, Qunying An SIR epidemic model with free boundary. Nonlinear Anal. Real World Appl. 14 (2013), no. 5, 1992–2001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement